# SDR DALA2020090842975

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 66,174 hours, 26,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OIL CAN CONDITION ON AFT PRESSURE BULKHEAD BTW STGR 11RH AND 13 RH AT AFT ACC COMPARTMENT. OIL CAN CONDITION ON AFT PRESSURE BULKHEAD BTW STGR 11RH AND 13 RH AT AFT ACC COMPARTMENT WAS REPAIRED PER ER/A 587646-14AD. REV. ORIGINAL SECTION I AND ETI-37-20-316.
